Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 36, NWS Cheyenne, WY

June 7, 2012Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2012, 4:22 PM MDT for Laramie County, Wyoming. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2012, 4:22 PM MDT (22:22 UTC)
Expired
Jun 7, 2012, 5:00 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 26 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:28 PM MDTHAIL 1Granite Springs Reservo, WY
Jun 7, 4:35 PM MDTHAIL 2Granite Springs Reservo, WYOBSERVED ON THE WEST END OF GRANITE LAKE
Jun 7, 5:10 PM MDTHAIL 2Granite Springs Reservo, WYREPORTS OF TRAILER AND CAMPER DAMAGE AT CURT GOWDY STATE PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:46 AM MDTTornado WatchSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1398 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS55 KCYS 072222
SVRCYS
WYC021-072300-
/O.NEW.KCYS.SV.W.0036.120607T2222Z-120607T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT THU JUN 7 2012

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 500 PM MDT

* AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CRYSTAL LAKE RESERVOIR...OR 19 MILES WEST OF CHEYENNE...AND        
  MOVING EAST AT 20 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED    
  ABOUT 3 MILES NORTH OF FEDERAL...AND WAS ALSO CAPABLE OF PRODUCING 
  QUARTER SIZED HAIL. 

* LOCATIONS IMPACTED INCLUDE...
  FEDERAL AND WARREN AF BASE.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 338 AND
358.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 17 AND
29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4146 10510 4139 10477 4101 10492 4106 10527
      4124 10528
TIME...MOT...LOC 2221Z 275DEG 19KT 4119 10513
WIND...HAIL 60MPH 1.00IN

$$

HAMMER
1 follow-up statement
730 
WWUS55 KCYS 072243
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT THU JUN 7 2012

WYC021-072300-
/O.CON.KCYS.SV.W.0036.000000T0000Z-120607T2300Z/
LARAMIE WY-
443 PM MDT THU JUN 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY UNTIL 500 PM MDT...

AT 440 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING HALF DOLLAR SIZED HAIL NEAR THE WEST END OF 
GRANITE RESERVOIR.  THIS STORM WAS LOCATED NEAR CURT GOWDY STATE 
PARK...OR 17 MILES WEST OF CHEYENNE...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHWESTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4130 10523 4123 10484 4101 10492 4106 10527
      4124 10528
TIME...MOT...LOC 2240Z 282DEG 14KT 4116 10510
WIND...HAIL 60MPH 1.00IN

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:20 PM MDT, 2 minutes earlier.

Area forecast discussion, Jun 7, 4:20 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT THU JUN 7 2012

.SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT
LATEST WATER VAPOR LOOP WAS SHOWING THE POTENTIAL VORTICITY
ANOMALY CONTINUING TO PUSH EAST THROUGH CENTRAL WYOMING. THIS
FEATURE IS REALLY SPARKING THE CONVECTION MAINLY IN NORTHEAST
WYOMING WHICH WHICH IS WHERE THE DEEPER SHORTWAVE ENERGY IS IN
PLACE AND STEEPER MID LEVEL LAPSE RATES. THIS AREA ALSO HAD LESS CLOUD
COVER THIS MORNING WHICH AIDED IN INCREASING THE INSTABILITY. THE
BULK OF THESE STORMS WILL TRACK EAST-NORTHEAST...BUT THE RIGHT
MOVERS WILL MOSTLY TRAVEL EAST-SOUTHEAST. SOME OF THE STORMS WILL
ALSO CONTINUE TO BUILD SOUTHEAST DUE TO THE SOUTHERLY FLOW IN THE
LOW LEVELS.

THESE STORMS STILL HAVE THE POTENTIAL TO BECOME SUPERCELLS DUE TO
0-6KM SHEAR VALUES AROUND 40KTS AND CAPE VALUES AROUND 2000J/KG.
IN ADDITION...0-3KM CAPE VALUES AROUND 100-150J/KG WITH LIFTED
CONDENSATION LEVELS AROUND 2000M WHICH WILL CONTINUE TO FAVOR
TORNADIC DEVELOPMENT. ANOTHER CONCERN WITH THESE STORMS IS THE HEAVY RAIN
POTENTIAL ESPECIALLY IF THEY MOVE OVER THE AREAS THAT RECEIVED THE
HEAVY RAINFALL LAST NIGHT. THESE STORMS SHOULD BEGIN TO EXIT THE
FORECAST AREA BY AROUND 03Z OR SO.

FRIDAY-FRIDAY NIGHT:
WE WENT AHEAD AND INSERTED POPS FOR THE NEBRASKA PANHANDLE FOR
FRIDAY AFTERNOON SINCE THERE WILL BE IMPRESSIVE INSTABILITY AND
SHEAR STILL IN PLACE. THE MODELS ARE NOT REALLY INDICATING ANY
SIGNIFICANT WAVES MOVING THROUGH...BUT THERE WILL BE SOME DECENT
UPPER LEVEL DIFFLUENCE WHICH MAY BE ENOUGH TO TRIGGER THE
CONVECTION. OTHERWISE...DRY AND VERY WARM CONDITIONS ARE EXPECTED
THROUGH THE DAY.

.LONG TERM...SATURDAY THROUGH THURSDAY...MAIN CONCERN FOR THE LONG
RANGE FORECAST IS THE DEEP UPPER LEVEL TROUGH AND STRONG COLD
FRONT FOR THIS TIME OF THE YEAR PUSHING ACROSS THE NORTHWEST
UNITED STATES AND WYOMING ON SATURDAY AND SATURDAY NIGHT. A VERY
WARM/HOT DAY IS EXPECTED ON SATURDAY WITH THE POTENTIAL FOR NEAR
RECORD HIGH TEMPERATURES IN THE MID TO UPPER 90S ACROSS THE
WESTERN NEBRASKA PANHANDLE...AND MID 80S TO LOW 90S ACROSS MOST OF
SOUTHEAST WYOMING. DRIER AIR SHOULD BE OVER MOST OF THE FORECAST
AREA SATURDAY...BUT MODELS SHOW SOME LLVL MOISTURE ADVECTING
WESTWARD INTO WESTERN NEBRASKA SATURDAY AFTERNOON. WILL KEEP
TSTORMS OUT OF THE FORECAST FOR NOW WITH POP AROUND 5 TO 10
PERCENT.

COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY NIGHT WITH COOLER
TEMPERATURES EXPECTED FOR SUNDAY THROUGH TUESDAY. HIGH
TEMPERATURES WILL STILL BE PLEASANT AND IN THE 70S TO LOW 80S WITH
SEASONABLY COOL NIGHTTIME LOWS. ANOTHER WEAK FRONT AND UPPER LEVEL
DISTURBANCE WILL PUSH ACROSS THE REGION ON TUESDAY...RESULTING IN
THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS MAINLY EAST OF
THE LARAMIE RANGE. AFTER THE DISTURBANCE MOVES THROUGH...MORE DRY
AIR WILL PUSH INTO THE AREA FOR WEDNESDAY AND THURSDAY LIMITING
TSTORM POTENTIAL. MODELS INDICATE A WARMING TREND AT THE END OF
THE NEXT WEEK WITH HIGHS IN THE 80S TO NEAR 90 ACROSS THE FORECAST
AREA.

&&

.AVIATION...18Z TAF ISSUANCE. MVFR CIGS AND PATCHY FOG HAS LIFTED
LATE THIS MORNING. LOW LEVEL MOISTURE AND QUITE A BIT OF
INSTABILITY WILL RESULT IN SCATTERED TO NUMEROUS
THUNDERSTORMS...SOME STRONG THROUGH THIS AFTERNOON AND EARLY THIS
EVENING. STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND HAIL ARE
THE MAIN THREATS WITH THESE STORMS. LOCALIZED BRIEF IFR CONDITIONS
ARE POSSIBLE IN THE HEAVIEST THUNDERSTORMS AT ALL LOCATIONS EXCEPT
FOR KRWL. OTHERWISE...CONDITIONS WILL GRADUALLY IMPROVE FROM
NORTHWEST TO SOUTHEAST THIS EVENING.

&&

.FIRE WEATHER...
BREEZY CONDITIONS CAN BE EXPECTED ON FRIDAY ESPECIALLY IN THE WESTERN
PORTION OF THE FORECAST AREA. HOWEVER...FUELS ARE STILL NOT READY
IN THAT REGION. THERE IS SMALL CHANCE THAT CONVERSE COUNTY MAY
EXPERIENCE RED FLAG CONDITIONS...BUT WIND SPEEDS WILL BE LACKING
SOMEWHAT. THE PRIMARY CONCERN WILL BE ON SATURDAY AS THE UPPER
LEVEL TROF APPROACHES AND CAUSES WIND SPEEDS TO INCREASE...AND
RELATIVE HUMIDITIES BEGIN TO DRY OUT. WE HAVE DECIDED TO HOLD OFF
ON ISSUING A RED FLAG WARNING AT THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...

WY...FLASH FLOOD WATCH UNTIL 9 PM THURSDAY FOR WYZ108-WYZ118-WYZ119.

NE...FLASH FLOOD WATCH UNTIL 9 PM THURSDAY FOR NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-NEZ096.

&&

SHORT TERM/FIRE WEATHER...REC
LONG TERM/AVIATION...TJT
Hazardous weather outlook, Jun 7, 12:18 PM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1218 PM MDT THU JUN 7 2012

WYZ101>103-105>108-110-112>119-081830-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1218 PM MDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHEAST WYOMING UNTIL 8
PM THIS EVENING. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT
UNTIL 9 PM LATE THIS EVENING.

THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP THROUGH THIS
AFTERNOON AND MOVE ACROSS THE AREA THIS EVENING. STORMS COULD
BECOME SEVERE FROM FAR EASTERN WYOMING INTO THE NEBRASKA PANHANDLE
WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN THREATS ALONG MORE
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. STILL CANNOT RULE OUT
AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-081830-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1218 PM MDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR WESTERN NEBRASKA UNTIL 8 PM THIS
EVENING. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 9 PM
LATE THIS EVENING.

THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP ACROSS THE
MOUNTAINS OF SOUTHEAST WYOMING EARLY THIS AFTERNOON AND MOVE INTO
WESTERN NEBRASKA BY LATE THIS AFTERNOON. STORMS COULD BECOME
SEVERE FROM WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN
THREATS ALONG MORE HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.
AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 7, 3:11 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
311 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TORNADO          6 W WHEATLAND           42.05N 105.08W
06/07/2012                   PLATTE             WY   NWS EMPLOYEE

            TORNADO ON THE GROUND 6 TO 8 MILES WEST OF WHEATLAND ON
            PALMER CANYON ROAD.

&&

MWEILAND
Special weather statement, Jun 7, 3:22 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT THU JUN 7 2012

WYZ115>118-072200-
CENTRAL LARAMIE COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE
WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
322 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 400 PM MDT...

AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS NEAR GRANITE SPRINGS
RESERVOIR...OR 21 MILES EAST OF LARAMIE...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FEDERAL...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 317 AND
355.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4148 10491 4101 10495 4100 10568 4125 10567
TIME...MOT...LOC 2121Z 269DEG 23KT 4123 10518

HAMMER
Local storm report, Jun 7, 3:34 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             6 SW WHEATLAND          41.99N 105.04W
06/07/2012  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MWEILAND
Local storm report, Jun 7, 3:36 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TORNADO          7 S WHEATLAND           41.95N 104.96W
06/07/2012                   PLATTE             WY   TRAINED SPOTTER

            TORNADO STILL ON THE GROUND AND WILL CROSS INTERSTATE 25
            JUST NORTH OF THE BORDEAUX EXIT.

&&

MWEILAND
Special weather statement, Jun 7, 3:58 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
358 PM MDT THU JUN 7 2012

WYZ118-119-072245-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
358 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE COUNTY UNTIL 445
PM MDT...

AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUN BARREL...OR 32 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ALBIN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4156 10406 4138 10405 4134 10440 4152 10440
TIME...MOT...LOC 2158Z 254DEG 14KT 4145 10431

HAMMER
Special weather statement, Jun 7, 4:00 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
400 PM MDT THU JUN 7 2012

WYZ116>118-072245-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
400 PM MDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND EXTREME
SOUTHEASTERN ALBANY COUNTIES UNTIL 445 PM MDT...

AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FEDERAL...OR 21 MILES EAST OF LARAMIE...
MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FEDERAL...
  WARREN AF BASE...
  FRONTIER PARK...
  WHITAKER...
  NORTH CHEYENNE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 12 AND
33.

&&

LAT...LON 4151 10476 4114 10473 4118 10528 4135 10528
TIME...MOT...LOC 2200Z 253DEG 18KT 4126 10515

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:01 PM MDTSpecial Weather StatementCYSAlbany44 min
Jun 6, 6:17 PM MDTSevere Thunderstorm WarningCYSLaramie58 min
Jun 6, 6:49 PM MDTSpecial Weather StatementCYSPlatte56 min
Jun 6, 6:51 PM MDTSpecial Weather StatementCYSLaramie54 min
Jun 6, 7:48 PM MDTSpecial Weather StatementCYSGoshen57 min
Jun 6, 7:52 PM MDTSpecial Weather StatementCYSLaramie53 min
Jun 6, 8:53 PM MDTSpecial Weather StatementCYSLaramie67 min
Jun 6, 8:54 PM MDTSpecial Weather StatementCYSGoshen51 min
Jun 6, 10:45 PM MDTSpecial Weather StatementCYSLaramie60 min
Jun 6, 10:48 PM MDTAreal Flood AdvisoryCYSGoshen, Laramie3 hr
Jun 6, 11:25 PM MDTFlash Flood WarningCYSLaramie2 hr
Jun 7, 9:45 AM MDTSpecial Weather StatementCYSLaramie90 min
Jun 7, 11:07 AM MDTSpecial Weather StatementCYSAlbany53 min
Jun 7, 12:00 PM MDTFlash Flood WatchCYSGoshen, Laramie9 hr
Jun 7, 12:11 PM MDTSpecial Weather StatementCYSConverse64 min
Jun 7, 12:43 PM MDTSpecial Weather StatementCYSNiobrara47 min
Jun 7, 2:10 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte65 min
Jun 7, 2:30 PM MDTSevere Thunderstorm WarningCYSConverse46 min
Jun 7, 2:49 PM MDTSpecial Weather StatementCYSLaramie56 min
Jun 7, 2:51 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte54 min
Jun 7, 2:54 PM MDTTornado WarningCYSPlatte51 min
Jun 7, 3:05 PM MDTSevere Thunderstorm WarningCYSLaramie55 min
Jun 7, 3:22 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 7, 3:44 PM MDTTornado WarningCYSGoshen, Platte46 min
Jun 7, 3:58 PM MDTSpecial Weather StatementCYSLaramie47 min
Jun 7, 4:00 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 7, 4:15 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie45 min
Jun 7, 4:29 PM MDTTornado WarningCYSLaramie46 min
Jun 7, 4:29 PM MDTTornado WarningCYSGoshen, Platte31 min
Jun 7, 4:52 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte53 min
Jun 7, 4:59 PM MDTSevere Thunderstorm WarningCYSLaramie61 min
Jun 7, 5:16 PM MDTTornado WarningCYSLaramie44 min
Jun 7, 5:23 PM MDTFlash Flood WarningCYSLaramie2 hr
Jun 7, 5:29 PM MDTFlash Flood WarningCYSLaramie, Platte2 hr
Jun 7, 5:52 PM MDTTornado WarningCYSLaramie38 min
Jun 7, 5:57 PM MDTSevere Thunderstorm WarningCYSLaramie63 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.